advertisement
Question
Posted by: IVY | 2011/10/11

PETOGEN

Hi, I have recently stopped the three month injection as I was having very irregualr periods. My cycle has returnedand i went back on the pill to regulate it - but it is now the 7th day and im still menstruating. Should I consult my doc?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If it has not settled by now, then see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/10/17

If it has not settled by now, then see your doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement